# SDR CALA2025062605912

- Difficulty date: June 24, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,321 hours, 29,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A83151
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA R/H SIDE INNER CHORD HAS CORROSION FROM STA 312 TO STA 344.  REMOVED AND REPLACED INNER CHORD AT FWD WET AREA R/H SIDE REF. SRM 51-40-02-0G-0  & DWG # 141A8310.
